# SDR 2002F00403

- Difficulty date: March 22, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Inverter
- Part number: 1068951
- Condition: Malfunctioned
- Location: Attitude Ind
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK, POWER FLAG ON STANDBY ATTITUDE INDICTOR RERACKED STATIC INVERTER AND CLEANED CONNECTOR.  OPS CHECKED NORMAL PER MM 34-25.  A/C RETURNED TO SERVICE.  (M)
